A note on polynomial algorithm for cost coloring of bipartite graphs with Δ ≤ 4 - Publikacja - MOST Wiedzy

Wyszukiwarka

A note on polynomial algorithm for cost coloring of bipartite graphs with Δ ≤ 4

Abstrakt

In the note we consider vertex coloring of a graph in which each color has an associated cost which is incurred each time the color is assigned to a vertex. The cost of coloring is the sum of costs incurred at each vertex. We show that the minimum cost coloring problem for n-vertex bipartite graph of degree ∆≤4 can be solved in O(n^2) time. This extends Jansen’s result [K.Jansen,The optimum cost chromatic partition problem, in: Proc. CIAC’97,Lecture Notes in Comput. Sci. 1203 (1997) 25–36] for paths and cycles to subgraphs of biquartic graphs.

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 1

    Scopus

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach
Opublikowano w:
Discussiones Mathematicae Graph Theory nr 40, strony 885 - 891,
ISSN: 1234-3099
Język:
angielski
Rok wydania:
2020
Opis bibliograficzny:
Giaro K., Kubale M.: A note on polynomial algorithm for cost coloring of bipartite graphs with Δ ≤ 4// Discussiones Mathematicae Graph Theory -Vol. 40,iss. 3 (2020), s.885-891
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.7151/dmgt.2215
Weryfikacja:
Politechnika Gdańska

wyświetlono 48 razy

Publikacje, które mogą cię zainteresować

Meta Tagi